MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVI-STAR RMT ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC NAVI-STAR RMT ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Model Number NR7TCS4YU
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturer record evaluation cannot be conducted because the no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old male patient ((b)(6) lbs) underwent an atrial fibrillation (afib) ablation procedure with a navi-star¿ rmt electrophysiology catheter on (b)(6) 2021 and suffered cerebrovascular accident (cva) requiring prolonged hospitalization.No bwi product malfunctions nor immediate patient consequences from the ablation procedure were reported.Max wattage used was 35 watts.On (b)(6) 2021, the clinical account specialist (cas) that supported the case, was made aware that post-procedure, the patient developed visual anomalies (loss of right visual field) and cva was confirmed.The patient was admitted in the intensive care unit (icu) and required prolonged hospitalization.There¿s no information regarding medical/surgical interventions.Physician causality opinion is unknown.The patient is currently in some form of outpatient rehabilitation for his visual changes.No further information is available.Since this event is life threatening and required prolonged hospitalization to prevent permanent impairment of a body function or permanent damage to a body structure, it is to be considered serious and mdr-reportable.

Brand Name
NAVI-STAR RMT ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key11317823
Report Number2029046-2021-00164
Device Sequence Number4162902
Product Code LPB
UDI-Device Identifier10846835008470
UDI-Public10846835008470
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S9
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNR7TCS4YU
Device Catalogue NumberNR7TCS4YU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age62 YR